MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1155/2009/651952

Медицинская библиотека · Canadian journal of gastroenterology = Journal canadien de gastroenterologie · 2009

A review of adverse cutaneous drug reactions resulting from the use of interferon and ribavirin.

Mistry Nisha, Shapero Jonathan, Crawford Richard I

СтатьяОбзорПеревод в очереди

Аннотация

Drug-induced cutaneous eruptions are named among the most common side effects of many medications. Thus, cutaneous drug eruptions are a common cause of morbidity and mortality, especially in hospital settings. The present article reviews different presentations of drug-induced cutaneous eruptions, with a focus on eruptions reported secondary to the use of interferon and ribavirin. Presentations include injection site reactions, psoriasis, eczematous drug reactions, alopecia, sarcoidosis, lupus, fixed drug eruptions, pigmentary changes and lichenoid eruptions. Also reviewed are findings regarding life-threatening systemic drug reactions.

Для цитирования: Mistry Nisha, Shapero Jonathan, Crawford Richard I. A review of adverse cutaneous drug reactions resulting from the use of interferon and ribavirin.. Canadian journal of gastroenterology = Journal canadien de gastroenterologie. 2009. DOI: 10.1155/2009/651952.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.